# SDR UPS07249849

- Difficulty date: May 23, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT OVER CABIN ENTRY DOOR INOP.  REMOVED AND REPLACED BATTERIES IN EMERGENCY EXIT LIGHT IAW B727 MM 33-50-67-2.  OPS CHECKS NORMAL.
